Top 9 Acetaminophen 500mg PM – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg, 375 Gelcaps

#ad
Kirkland Signature #ad - 500 mg. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 375 count Bottle.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

2. PONUMO

#ad

Extra Strength Acetaminophen PM 500 mg 375 Tablets | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain, GenCare

#ad
PONUMO #ad - Bulk savings bottle - enjoy always having pm formulated acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk.

Join thousands of satisfied customers and families. Click add-to-Cart Today! Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia. 1 pill contains 500 milligrams of Acetaminophen. 100% satisfaction guarantee - always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee.

Total pain relief - acetaminophen generic tylenol is the fast acting pain reliever for people suffering from headaches, migraines, menstrual cramps, sore muscles, toothaches, joint pain, inflammation, back aches and common cold and flu symptoms. Nighttime formula - our pm sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. Extra strength - the combination of 500 mg acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief.
BrandPONUMO #ad
ManufacturerPONUMO #ad
Part NumberEB-006

3. Safrel

#ad

Minor Aches | Non-Habit Forming | Value Pack, Safrel Extra Strength Pain Reliever PM and Sleep Aid 375 Tablets | Acetaminophen 500 mg & Diphenhydramine HCl 25 mg | Fast Acting Relief for Headaches

#ad
Safrel #ad - Safrel pain reliever pm caplets are aspirin and caffeine free for use as an adult or children 12 years and over. Value pack savings: did you know, with safrel pain reliever PM Caplets comes in 375 count value pack and can save you significant amount of money with the same active ingredient as Tylenol PM Extra Strength Caplets.

Extra strength pain reliver and nighttime sleep aid: our extra strength pain reliever pm contains acetaminophen 500mg, toothache, it is perfect for helping to temporarily reduce fever and pain caused by common cold, headache, backache, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps. It also contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. 100% satisfaction guarantee: click buy now and get this Extra Strength Pain Reliever PM and Sleep Aid, Acetaminophen 500mg formula to enjoy your day free from fever and pain with sleep aid.

This generic of tylenol PM is a popular medicine choice that helps you as a pain reliever and fever reducer. It also has nighttime sleep aid ingredient to help you fall asleep fast and stay asleep longer. Easy to swallow: safrel pain reliever pm caplets comes as coated caplets to mask the taste and making it easier to swallow. Active ingridient: safrel pain reliever pm extra strength contains acetaminophen 500 mg and Diphenhydramine HCl 25 mg. This non habit forming sleep aid and pain relief medication.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Part Number006-37

4. Advance Pharmaceutical

#ad

Fever Reducer, Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

#ad
Advance Pharmaceutical #ad - Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Non-habit forming, Easy-to-swallow caplets. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. With acetaminophen for fast-acting pain relief. 500 caplets per Bottle.
BrandAdvance Pharmaceutical #ad
ManufacturerAdvance Pharmaceutical #ad
Part Number017714133054

5. Amazon Basic Care

#ad

500 mg, Acetaminophen Caplets, White, 500 Count Pack of 1, Amazon Basic Care Extra Strength Pain Relief

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.

Purpose: extra strength pain relief, toothache, 500 mg, minor pain of arthritis, backache, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, muscular aches, headache, and premenstrual and menstrual cramps. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. It also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

6. HealthA2Z

#ad

Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, HealthA2Z Extra Strength Pain Relief PM, 365 Caplets

#ad
HealthA2Z #ad - Adults and children 12 years and over: take 2 caplets at bedtime. 500 mg acetaminophen, helps relieve muscle, headache, a proven pain reliever, joint, and arthritis pain quickly. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. It contains no Aspirin. Compare to Tylenol PM active ingredient. 25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

7. Amazon Basic Care

#ad

100 Count, Extra Strength Pain Reliever and Fever Reducer, Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.

For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Effective: this product temporarily relieves minor aches and pains due to headache, minor pain of arthritis, the common cold, muscular aches, backache, toothache and premenstrual and menstrual cramps Also temporarily reduces fever. Acetaminophen pain relief: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

8. Rite Aid

#ad

80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine

#ad
Rite Aid #ad - Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, relief from muscular or body aches, menstrual pain relief, and arthritis and/or joint pain relief. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number556-31-UPCR

9. Rite Aid

#ad

300 Caplets | Sleep Aid & Pain Relief | Acetaminophen Extra Strength | Pain Reliever | Sleep Aids for Adults | Arthritis Pain Relief | Real Time Pain Relief, Rite Aid Acetaminophen PM Caplets

#ad
Rite Aid #ad - This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.

Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Pain reliever + nighttime sleep aid: each rite aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.52 Pounds
Part Number011822316903